English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Yamabe Numbers and the Brill-Cantor Criterion

Friedrich, H. (2011). Yamabe Numbers and the Brill-Cantor Criterion. Annales Henri Poincaré, 12(5), 1019-1025. doi:10.1007/s00023-011-0102-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-0723-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-0725-F
Genre: Journal Article

Files

show Files
hide Files
:
AHP12_1019.pdf (Any fulltext), 173KB
File Permalink:
-
Name:
AHP12_1019.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: It is illustrated by a class of counter examples why the Brill– Cantor criterion is not sufficient to ensure the solvability of the Lichnerowicz equation for asymptotically flat, time reflection symmetric-free data.

Details

show
hide
Language(s):
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s00023-011-0102-7
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincaré
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 12 (5) Sequence Number: - Start / End Page: 1019 - 1025 Identifier: -